A case of isoniazid-induced liver injury diagnosed by use of the DLST, and successful reintroduction of isoniazid for pleural tuberculosis

Satoshi Ikegame, Kentaro Wakamatsu, Masaki Fujita, Yoichi Nakanishi, Akira Kajiki

研究成果: Contribution to journalArticle査読

4 被引用数 (Scopus)

抄録

A 54-year-old woman was admitted for pleural tuberculosis diagnosed by right chest pain and cough. She received combination antituberculosis therapy consisting of isoniazid, rifampicin, ethambutol, and pyrazinamide. However, liver damage was observed 15 days after initiation of therapy (aspartate aminotransferase (AST) 248 IU/l, alanine transaminase (ALT), 132 IU/l). The patient was given glycyrrhizinate intravenously, but liver damage gradually increased (AST 628 IU/l, ALT 467 IU/l) and all tuberculosis drugs were ceased. We diagnosed drug-induced liver damage due to isoniazid according to results of the drug lymphocyte stimulation test. We successfully reintroduced rifampicin and streptomycin, and carried out desensitization therapy for isoniazid without liver injury recurrence. Reintroduction of a drug suspected to cause drug-induced liver injury is generally not recommended; however, our experience suggests that isoniazid, a first-line antituberculosis drug, may be reintroduced after desensitization.

本文言語英語
ページ(範囲)530-533
ページ数4
ジャーナルJournal of Infection and Chemotherapy
17
4
DOI
出版ステータス出版済み - 8 2011

All Science Journal Classification (ASJC) codes

  • 微生物学(医療)
  • 薬理学(医学)
  • 感染症

フィンガープリント

「A case of isoniazid-induced liver injury diagnosed by use of the DLST, and successful reintroduction of isoniazid for pleural tuberculosis」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル